# SDR USAA010701

- Difficulty date: May 17, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .5 INCH, BS 380 AT S8R.  REMOVED DAMAGE, INSTALLED FILLER AND DOUBLER PER SRM 53-00-07 FIG 201.  (M)
